# SDR GTIA2023112737641

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 20,741 hours, 9,206 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Engine 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKKEOFF ROLL LAG ON ENG 1 IT WAS LOW SPEED ABORT TAKE OFF-R&R ELECTRONIC ENGINE CONTROL IAW AMM 73-22-34. OPS CHECK GOOD AT THIS TIME. R&R FUEL METERING UNIT IAW AMM 73-22-52. OPS CHECK GOOD AT THIS TIME. PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00. OPS CHECK GOOD AT THIS TIME. A/C GOOD FOR CONTINUE SERVICES.
